I just started taking birth control last month. I took the third inactive pill and started my period the next morning so I took the first active pill from the next pack on the first day of my period. I realized I wasn’t supposed to do this, that I should have finished the first pack before starting the second. So now my question is, can I wait the four more days and not take pills between now and then, and then continue to take the pills? I’m not sexually active at all, I’m really only taking birth control for other medical reasons (acne, regulation). I just want to make sure it won’t be harmful to me if I wait to continue the pills.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2012 • 2 answers
Posted 19 Jun 2014 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 4 Aug 2015 • 0 answers
Posted 16 Oct 2017 • 0 answers